

2022 COMPETITION LAW CONFERENCE VIRTUAL EVENT SATURDAY, 21 MAY 2022

9.00 am	Welcome and Opening Remarks		
	Convenor	Christopher Hodgekiss SC, Barrister, NSW Bar, and Adjunct Professor of Law, University of Sydney	
9.15 am	KEYNOTE ADDRESS		
	Conduct of Competition Litigation >		
	Speaker	The Honourable Justice Michael O'Bryan Federal Court of Australia	
10.00 am	Commentator	Michael Corrigan Partner, Clayton Utz	
	Moderator	Caroline Coops Partner, King & Wood Mallesons	
10.15 am	Discussion		
10.30 am	Break (15 minutes)		
10.45 am	SESSION 2 Proposed Merger Reforms in Australia		
	>		
	Speaker	Linda Evans Regional Head of Practice, Competition, Regulation and Trade, Australia Herbert Smith Freehills	
11.30 am	Commentator	Dr Julie Clarke Professor, Competition Law, Melbourne Law School Associate Dean, (Digital Technologies)	
	Moderator	Dr Luke Wainscoat Senior Economist, HoustonKemp	
11.45 am	Discussion		
12.00 pm - 12.45 pm	Lunch Break (45 minutes)		



12.45 pm	SESSION 3		
	Abuse of Dominance in Digital Markets >		
12.45 pm	Speaker	Dr Katharine Kemp Senior Lecturer, Faculty of Law & Justice, UNSW Sydney	
1.15 pm	Speaker	Sarah Keene Barrister, Waterloo Chambers, New Zealand Bar	
	Moderator	Luke Woodward Partner, Gilbert + Tobin	
1.45 pm	Discussion		
2.00 pm	Break (15 minutes)		
2.15 pm	SESSION 4		
	Regulating Business Ecosystems: is this a new paradigm for Competition Law		
	Speaker	Dr Martyn Taylor Partner, Norton Rose Fulbright	
3.00 pm	Commentator	Dr Rob Nicholls Associate Professor Regulation & Governance, UNSW Business School	
	Moderator	Robert Walker Partner, Allens	
3.15 pm	Discussion		
3.30 pm	Break (15 minutes)		
3.45 pm	SESSION 5		
	Is Competition	Law a roadblock to Sustainability Incentives?	
	>		
	Speaker	Paul Schoff and Haydn Flack Partners, Minter Ellison	
4.30 pm	Commentator	Tom Leuner EGM, Mergers, Exemptions & Digital, ACCC	



	Moderator	Georgina Foster Partner, Baker McKenzie	
4.45 pm	Discussion		
5.00 pm	Close of Conference		



Virtual Competition Law Conference Saturday, 21 May 2022

Registration Form and Tax Invoice ABN: 25 102 381 674

REGISTRATION DETAILS

First Name Title

Last Name

Organisation

Position

Telephone

Email

REGISTRATION FEES: AUD\$250 per person (inclusive of GST)

This fee includes payment for all Conference materials.

If this conference is relevant to your professional development, you may claim one CLE/CPD point for each hour of attendance, excluding breaks.

BANK ACCOUNT DETAILS:

BANK: NATIONAL AUSTRALIA BANK SWIFT CODE: ST IVES NATAAU3303M

082-445 BSB:

ACCOUNT NAME: COMPETITION LAW CONFERENCE

ACCOUNT #: 55-509-2535

PAYMENT: closing date for registrations is 30 April 2022

Pavment can be made by **BANK TRANSFER ONLY**- account details are set out above.

Pléase note that, unfortunately, payment by credit card is NOT available

The completed Registration Form should be returned by email to chris@hodgekiss.com.au
However, a place will not be reserved without receipt of the registration fee. This Form can be used as a Tax Invoice once payment is made and a receipt issued

It would be appreciated if you could ensure that your name and the name of the organisation are quoted with the Eftpos transfer details to ensure easy identification.

Bank Charges for payments from overseas

Please be aware when completing the International Funds Transfer form, the boxes which indicate where the bank charges are to be debited need to be ticked to indicate that ALL CHARGES are to be debited to the Payee's bank **account.** (i.e. bank charges of both the sending bank and the receiving bank).

Unless this is done, the full registration fee is not credited to the conference account and a second payment will be required to make up the shortfall which will, unfortunately, incur additional costs for your firm.

For further information please contact:

Conference Convenor (Chris Hodgekiss SC) Mobile # +61 412 555 968 or

Conference Administration (Chris Hodgekiss) Mobile # +61 411 442 675

Privacy Statement: To protect your privacy, the information provided on this form will be used only for the purposes of processing your registration at this conference. It will not be disclosed to any third party.

Programme Changes: The organisers reserve the right to vary the programme and context if occasion obliges us to do so. Cancellation Policy: Written cancellation will be accepted up to one week before the conference and the fees will be refunded less a \$50.00 administrative charge. Withdrawal after this time or registered delegates who do not attend the conference will not be entitled to a refund. However, substitutions are allowed at any time.

^{*} This form can be opened and the edit fields completed using Adobe Acrobat.